# SDR DALA2015052203443

- Difficulty date: May 20, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METALLIZED COVER ON RUDDER TAB DAMAGED.  REPAIRED IAW SRM 55-41-01.
